# SDR AALA202207123424

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 21,309 hours, 9,556 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21328002
- Part serial: 04745
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH INTO STL AMBER ECAM MESSAGE FOR ALTERNATE BRAKE FAULT, CREW FOLLOWED NON-NORMAL PROCEDURES, ACCOMPLISHED A GO AROUND AND DECLARED AN EMERGENCY. AIRCRAFT LANDED AT STL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE ALTERNATE BRAKING CONTROL UNIT PER AMM 32-43-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
